MathSciNet Relay Station
MathSciNet bibliographic data
MR2044025 60J45 (35A08 35J10 60G52 60J40)
Takeda, Masayoshi; Uemura, Toshihiro Subcriticality and gaugeability for symmetric $\alpha$-stable processes. Forum Math. 16 (2004), no. 4, 505–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement